Do you get sleepy ?
You need to go to the hospital immediately if you believe you've overdosed on drgs, an untreated drg overdose is likely to result in death. I've had multiple friends die from od'ing on hero*n and pills and I came close myself on xanax. Overdosing on any substance is dangerous, extremely dangerous. If you ever suspect you or anyone you know has call 911 immediately!! You don't just go to sleep, you go into cardiac arrest and you can die! And I apologize for the stars, funadvice won't allow me to use those words in their original format, as stupid as that may be..
It will of course depend on what drug you're talking about. I've had h(e)roin overdoses two times, and it feels good actually. But if I didn't have any friends around who took care of me, kept me on my feet, and walked me around for 30 minutes outside in fresh air, I would be dead. If you OD on pills, you'll just fall asleep, and if it's valium, you'll wake up yourself, but with sleeping pills, you may fall asleep, and never wake up again. An oferdose from amfetamines will give you a killer headache.
one of the effects of a drug overdose is the use of a special tool called a stomach pump, once experienced the person will not forget it. but yes drowsiness irritability nausea a serious headache it really depends on the substance taken, i have had to transport a couple of girls in the ambulance with overdoses, it is sad but i guess it happens.
my sister took an over dose a while ago :L ermm well u fall asleep and when u wake up u feel very sik depending on how much you take you either die or muct be refererd to hospiatl for tests
with an overdose one doesnt always die, in some circumstances maybe but not in all.
Apparently it let's you use the word drug but not drug(s)... Funadvice o.o..
Feeling sick and possibly death!